MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FETAL MONITOR FM30; AVALON FM30 FETAL MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FETAL MONITOR FM30; AVALON FM30 FETAL MONITOR
Model Number AVALON FM30 FETAL MONITOR
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 02/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported the blood pressure cuff was overinflating, resulting in bruising on the arm.The monitor was removed from service for repair.No other clinical information or medical intervention was reported; therefore, good faith efforts are being performed.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer who stated that they dismantled the device to provide information from nbp assembly.The customer was provided information to order a replacement nbp assembly to resolve the issue.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on the avalon fm30 fetal monitor indicating the blood pressure cuff was overinflating, resulting in bruising on the arm.The monitor was removed from service for repair.Additional information received indicated that a patient was harmed with some bruising on the arm.The bruising was reported to be minimal and was expected to heal with no intervention.There were no pictures available.The correct sized cuff was used and applied to the upper arm.It was indicated there was a fault with the overpressure safety valve within the nibp module.

Brand Name
AVALON FETAL MONITOR FM30
Common Device Name
AVALON FM30 FETAL MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key21698032
Report Number9610816-2025-000238
Device Sequence Number18355139
Product Code HGM
UDI-Device Identifier00884838000414
UDI-Public(01)00884838000414
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON FM30 FETAL MONITOR
Device Catalogue Number862199
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale